SciELO - Scientific Electronic Library Online

 
vol.49 issue2Admissible restriction of holomorphic discrete series for exceptional groupsHypergeometric functions and binomials author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Revista de la Unión Matemática Argentina

On-line version ISSN 1669-9637

Abstract

YANZON, Norma  and  ZO, Felipe. Best Local Approximations by Abstract Norms with Non-homogeneous Dilations. Rev. Unión Mat. Argent. [online]. 2008, vol.49, n.2, pp. 81-96. ISSN 1669-9637.

We introduce a concept of best local approximation using abstract norms and non-homogeneous dilations. The asymptotic behavior of the normalized error function as well as the limit of some net of best approximation polynomials as are studied.

Keywords : Best local approximations; function norms; non-homogeneous dilations.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License